I am bothered recently because I have a tingling sensation toward the tip of my tongue. It seems to appear when I am tired, or have done exersise, it is beginning to persist toward night. . Does this have anything to do with an impending mini stroke? If so, what can I do. Can it be connected with some neurological problem? I wake up some nights with a sudden, explosive movement of my legs that lasts a few seconds. Last night, I brushed my right leg against the sheet, and my who body did that sudden spasm. I do exercise at the YMCA two times a week, with 10lb weights in each hand, standing and lying down following a structured class, and I walk on the treadmill about 15 minutes at a rate of 17 minutes for a mile.
I take an 81mg aspirin every night, Diovan 160 each day and niaspan 500 each night. What is going on?
I am 83 years old. Thank you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.